The Fredholm integral equation of the second kind for a vortex
Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1344-1348
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_6_a13,
author = {S. V. Kozlov and I. K. Lifanov and A. A. Mikhailov},
title = {The {Fredholm} integral equation of the second kind for a vortex},
journal = {Doklady Akademii Nauk},
pages = {1344--1348},
year = {1991},
volume = {316},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a13/}
}
TY - JOUR AU - S. V. Kozlov AU - I. K. Lifanov AU - A. A. Mikhailov TI - The Fredholm integral equation of the second kind for a vortex JO - Doklady Akademii Nauk PY - 1991 SP - 1344 EP - 1348 VL - 316 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a13/ LA - ru ID - DAN_1991_316_6_a13 ER -
S. V. Kozlov; I. K. Lifanov; A. A. Mikhailov. The Fredholm integral equation of the second kind for a vortex. Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1344-1348. http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a13/